# SDR DL764100665

- Difficulty date: March 17, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 35,509 hours, 8,511 cycles
- Engine: Ge CF680C2B8F
- Engine time: 34,172 hours, 8,503 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: DAL791701593
- Part serial: 9834165
- Condition: Malfunctioned
- Location: Nr 2 Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG OIL PRESS IN AMBER RANGE AT CRUISE, OIL TEMPS AND QTY NORMAL INDICATION WAS  STEADY NO FLUCTUATION.  NO FAULTS ON RT ENG FADEC. FOUND OIL CAP LOOSE.  R & R OIL CAP O-RING.  R & R OIL PRESS TRANSMITTER IAW AMM.  RAN ENG ABOVE IDLE. OIL IND OK. LEAK CK, OK.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
